MathSciNet Relay Station
MathSciNet bibliographic data
MR616757 83D05 (83F05)
Banerjee, A.; Santos, N. O. Homogeneous cosmological model in general scalar-tensor theory. Phys. Rev. D (3) 23 (1981), no. 10, 2111–2115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement